MathSciNet Relay Station
MathSciNet bibliographic data
MR1668207 37C40 (37C30 37M25 65F99 65L99 65Q05)
Dellnitz, Michael; Junge, Oliver On the approximation of complicated dynamical behavior. SIAM J. Numer. Anal. 36 (1999), no. 2, 491–515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement